# SDR SWAA2025110625350

- Difficulty date: October 17, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 29,331 hours, 14,676 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BS 663 VAPOR BARRIER ATTACH ANGLE APPROXIMATELY RBL 9.  REPAIRED THE UPPER ATTACH ANGLE IAW SRM 57-10-10-2R-5.
